# SDR 9516959920

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Activated
- Location: Aft Cabin Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL IND-MEM AT APPROXIMATELY 20 KNOTS, THE AFT CABIN DOOR WARNING LIGHT ILLUMINATED.  ABORTED TAKEOFF WITHOUT FURTHER INCIDENT AND RETURNED TO THE GATE.  DEFERRED REPAIR PER MEL 33-17A.
